# SDR SWI2025F00739

- Difficulty date: January 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621.00 LOWER FLANGE CORRODED BETWEEN STGR22L - STGR25L AS MARKED   (C-CHECK RO 06/23/2025)CUT AND REMOVED CAP ANGLE SECTOR BETWEEN APROX BL13.00 - BL24.00 REF REO 601R-53-61-8291 REV --(P1) DATE 2025-02-25 AND INSTALLED NEW CAP ANGLE SECTOR BETWEEN APPROX. BL13.00 - BL24.00 IAW REO 601R-53-61-8291 REV --(P1) DATE 2025-02-25 AND REO 601R-53-61-8291 REV --(P2) DATE 2025-02-25, COMPLIED WITH ALL THE STEPS OF THE FINAL REO 601R-53-61-8291 REV -- DATE 2025-03-12, COMPLIED WITH 51-900-1003-SKY, PRESSURE LEAK WAS GOOD
